# SDR DALA2023053004312

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 140,305 hours, 20,548 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

SHIP 0174 -MISC/DE- CREW ELECTED DE DUE TO TE FLAP DISAGREE INDICATION DURING APPROACH. CREW C/W QRH AND LANDED WITHOUT INCIDENT. CORRECTIVE ACTION: R/R FLAP DRIVE NML HYD AND ALT ELEC DRIVE MOTORS. REPLACING FLAP PDU. MTC IN PROGRESS.
